# SDR 96ZZZX3280

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 2302 - EMERGENCY TRACK LIGHTS INOPERATIVE.  RED LENS MISSING.  REPLAMPED AND REPLACED MISSING LENS AS REQUIRED.
